Title of article
On the Hopf–Schur group of a field
Author/Authors
Eli Aljadeff، نويسنده , , Juan Cuadra، نويسنده , , Shlomo Gelaki، نويسنده , , Ehud Meir، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
13
From page
5165
To page
5177
Abstract
Let k be any field. We consider the Hopf–Schur group of k, defined as the subgroup of the Brauer group of k consisting of classes that may be represented by homomorphic images of finite-dimensional Hopf algebras over k. We show here that twisted group algebras and abelian extensions of k are quotients of cocommutative and commutative finite-dimensional Hopf algebras over k, respectively. As a consequence we prove that any tensor product of cyclic algebras over k is a quotient of a finite-dimensional Hopf algebra over k, revealing so that the Hopf–Schur group can be much larger than the Schur group of k.
Keywords
Projective group , Hopf–Schur group , Hopf algebras , Brauer group
Journal title
Journal of Algebra
Serial Year
2008
Journal title
Journal of Algebra
Record number
698655
Link To Document